skip to main content
Show Results with:

Compact Packings of the Plane with Two Sizes of Discs

Discrete & Computational Geometry, 2006, Vol.35(2), pp.255-267 [Peer Reviewed Journal]

Full text available

Notes here allow you and other users to comment and make notes on items, viewable by the whole community.
NB: Please use the Report Catalogue Error form to advise us of catalogue inaccuracies.

Log in to add a note

Tags allow you and others to define and search on related groups of items.

Log in to add / remove tags

Searching Remote Databases, Please Wait